메뉴 건너뛰기




Volumn , Issue 8, 2006, Pages

Path-integral analysis of fluctuation theorems for general Langevin processes

Author keywords

Driven diffusive systems (theory); Exact results; Rigorous results in statistical mechanics

Indexed keywords


EID: 42749108175     PISSN: 17425468     EISSN: 17425468     Source Type: Journal    
DOI: 10.1088/1742-5468/2006/08/P08001     Document Type: Article
Times cited : (241)

References (62)
  • 20
    • 33749537629 scopus 로고    scopus 로고
    • Kurchan J 2005 Preprint cond-mat/0511073
    • (2005)
    • Kurchan, J.1
  • 43
    • 33746709601 scopus 로고    scopus 로고
    • Astumian RD 2006 Am. J. Phys. 74 683
    • (2006) Am. J. Phys. , vol.74 , Issue.8 , pp. 683
    • Rd, A.1
  • 44
    • 33749532075 scopus 로고    scopus 로고
    • Kim KH and Qian H 2006 Preprint physics/0601085
    • (2006)
    • Kim Kh Qian, H.1
  • 55
    • 0033548494 scopus 로고    scopus 로고
    • Smith DE, Babcock HP and Chu S 1999 Science 283 1724
    • (1999) Science , vol.283 , Issue.5408 , pp. 1724
    • De, S.1    Hp, B.2    Chu, S.3


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.